# SDR AWXA200200673

- Difficulty date: July 27, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 59,447 hours, 25,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001101
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THAT THE EMERGENCY FLASHLIGHT AT 5TH JUMPSEAT NEEDS TO BE REPLACED. MAINTENANCE REMOVED AND REPLACED THE 5TH JUMPSEAT EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
